# SDR CA990719034

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Condition: Cracked
- Location: Rudder Pedal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIRST OFFICER'S RUDDER PEDAL ATTACH BRACKET CRACKED.  REPLACED.  REFER TO FAA AD 89-14-02.
